# SDR SWIA200211188

- Difficulty date: August 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 3,996 hours, 3,102 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Tie
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNING ON BATT MASTER, THE AROMA OF ELECTRICAL SMOKE EXISTED.  NO CIRCUIT BREAKERS HAD POPPED.  REPLACED BUSS TIE NR 2 CONTACTOR.  TURNED ON BATT MASTER & RAN ALL SYSTEMS.  NO SMOKE AROMA NOTED.
